# SDR 08FDEA01695

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6525551
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXT FUSE WING BODY FILLET FAIRING SUPPORT FRAME LWR CHORD ANGLE IS BUCKLED/CRACKED AT I/B END 950A, LBL 14.  REPAIRED SUPPORT FRAME LOWER CHORD ANGLE FOR WING TO BODY FAIRING AT 950A, LBL 14 REF SRM 51-40-3.  THIS IS CLASSIFIED AS A MINOR.
